On an integral formula

Alois Švec

Časopis pro pěstování matematiky (1978)

  • Volume: 103, Issue: 3, page 303-307
  • ISSN: 0528-2195

How to cite


Švec, Alois. "On an integral formula." Časopis pro pěstování matematiky 103.3 (1978): 303-307. <http://eudml.org/doc/21341>.

author = {Švec, Alois},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {3},
pages = {303-307},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On an integral formula},
url = {http://eudml.org/doc/21341},
volume = {103},
year = {1978},

AU - Švec, Alois
TI - On an integral formula
JO - Časopis pro pěstování matematiky
PY - 1978
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 103
IS - 3
SP - 303
EP - 307
LA - eng
UR - http://eudml.org/doc/21341
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.